RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 13, Number 3  


Mikhail Mikhaĭlovich Lavrent'ev
Yu. E. Anikonov, S. I. Kabanikhin, V. G. Romanov
3
A wave interpretation of the Mössbauer effect
R. M. Garipov
6
On multidimensional models of gene networks
V. P. Golubyatnikov, I. V. Golubyatnikov
13
A strategy for seeking a factor mapping that characterizes the parameters of external respiration and oxygen/carbon dioxide exchange
V. V. Gol'tyapin
19
A formal approach to aspect-oriented modelling of scenarios
S. P. Kovalëv
30
On investigation of the stability of periodic hydrocarbon molecules in a second approximation model
V. A. Kolmykov
43
A parameterization of the slow curve in a chemokinetics problem
L. I. Kononenko
51
On pointwise complete pairs of linear transformations
A. A. Korobov
58
On an involutive automorphism of the Burnside group $B_0(2,5)$
A. A. Kuznetsov, K. A. Filippov
68
An analytic solution of the Vlasov–Maxwell equations in the skin effect problem with electron-electron collisions
A. V. Latyshev, T. V. Tereshina, A. A. Yushkanov
76
On a linear pursuit-evasion problem with delay
N. Mamadaliev
86
The steady output of a well opening up two gas-bearing strata
A. I. Markovskiĭ
101
Models for the steady-state creep of transversally isotropic materials with different contraction and expansion characteristics
A. I. Oleĭnikov
113
On modelling the frequency transformation effect in elastic waves
E. I. Romenskiĭ, A. D. Sadykov
117
Degenerate high-order differential equations of a special kind in Banach spaces and their applications
M. V. Falaleev, A. V. Krasnik, S. S. Orlov
126
Nonlocal solvability theorems for systems of differential-algebraic equations for nonsteady hydraulic chains
E. V. Chistyakova
140
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020